# SDR MASA200700059

- Difficulty date: January 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,738 hours, 18,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7294 CLT - LT EMERG DOOR CAUTION IN FLIGHT.  MX RESECURED DOOR, NO MESSAGES NOTED.
